# SDR GLBA2002024

- Difficulty date: February 23, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N228GL
- Make and model: Beech 1900D
- Aircraft serial: UE228
- Aircraft time: 13,149 hours, 16,239 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Printed Ckt Board
- Part number: 1293640665
- Part serial: 666F96
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATTERY TIE OPENED INFLIGHT.  REPLACED BUSS TIE PCB, OPS CHECKED SYSTEM SATISFACTORY.
